Please use this identifier to cite or link to this item:
Title: On tort as an implicit insurance system with state-dependent utility: The case of child mortality risk
Authors: Fraser, CD
First Published: 1-Dec-1996
Citation: INTERNATIONAL REVIEW OF LAW AND ECONOMICS, 1996, 16 (4), pp. 449-459
DOI Link: 10.1016/S0144-8188(96)00037-3
ISSN: 0144-8188
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.